Teichmüller spaces and BMOA.
Mathematische Annalen, Tome 289 (1991) no. 4, pp. 613-626
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1991__289_4_164801,
author = {Kari Astala and Michel Zinsmeister},
title = {Teichm\"uller spaces and {BMOA.}},
journal = {Mathematische Annalen},
pages = {613--626},
year = {1991},
volume = {289},
number = {4},
url = {http://geodesic.mathdoc.fr/item/MAN_1991__289_4_164801/}
}
Kari Astala; Michel Zinsmeister. Teichmüller spaces and BMOA.. Mathematische Annalen, Tome 289 (1991) no. 4, pp. 613-626. http://geodesic.mathdoc.fr/item/MAN_1991__289_4_164801/